RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2010 Volume 16, Issue 7, Pages 69–74 (Mi fpm1366)

Rings with the greatest common divisor

A. N. Koryukina, A. M. Sebeldinb, A. L. Syllac

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Nizhny Novgorod State Pedagogical University
c University of Conakry, Guinea

Abstract: We have found some class between the class of associative commutative factorial rings and the class of domains of integrity. It is the class of GCD-rings or almost factorial rings, i.e., domains of integrity where any two elements have a greatest common divisor.

UDC: 512.711


 English version:
Journal of Mathematical Sciences (New York), 2012, 183:3, 319–322

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025